# SDR YENA2024012900135

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 74-77 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION OVER 21LH STRINGER LOCATED BTW FR-74/77LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00111) REF TOMX 2452 NR# 00245  CORROSION OVER 21LH STRINGER LOCATED BTW FR-74/77LH IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 53-23-03/AD51, SRM 51-41-02, SRM 51-43-03, SRM 51-41-01 AND SRM 51-43-04 355218 -
